# SDR MZZA2010102500026

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 36,840 hours, 13,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 17601
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RETEST, LT BATTERY PACK SEAT 21 TO 36 FAIL.   REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK.  OPS CHECKED GOOD PER AMM33-51- 06-960-805/33-51-06-960-806.
